Alert archive / Idaho / High Wind Watches in 2005
High Wind Watch 1, NWS Missoula, MT
NWS Missoula, MT issued this high wind watch at Nov 4, 2005, 1:16 PM PST for Clearwater County, Idaho County, Idaho. It took effect at Nov 5, 2005, 4:00 PM PST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2005, 1:16 PM PST (21:16 UTC)
- In effect from
- Nov 5, 2005, 4:00 PM PST
- Expired
- Nov 5, 2005, 7:55 PM PST
- In force
- 4 hr
- Issued by
- NWS Missoula, MT
Counties Clearwater County, ID, Idaho County, ID
The radar
The Missoula radar (KMSX), 148 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 9.3 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 959 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KMSO 042117 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 216 PM MST FRI NOV 4 2005 IDZ007-051030- /O.NEW.KMSO.HW.A.0001.051106T0000Z-051106T1200Z/ OROFINO/GRANGEVILLE REGION- 116 PM PST FRI NOV 4 2005 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A HIGH WIND WATCH FOR THE CAMAS PRAIRIE IN WEST CENTRAL IDAHO FROM LATE SATURDAY AFTERNOON THROUGH SATURDAY NIGHT. A VIGOROUS PACIFIC WEATHER SYSTEM IS EXPECTED TO PRODUCE STRONG WINDS ACROSS THE CAMAS PRAIRIE SATURDAY EVENING AND NIGHT. SOUTH WINDS 35 TO 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
4 follow-up statements
000 WWUS75 KMSO 051134 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 434 AM MST SAT NOV 5 2005 IDZ007-051800- /O.UPG.KMSO.HW.A.0001.051106T0000Z-051106T1200Z/ /O.NEW.KMSO.HW.W.0001.051106T0000Z-051106T1200Z/ OROFINO/GRANGEVILLE REGION- INCLUDING THE CITY OF...KOOSKIA 334 AM PST SAT NOV 5 2005 ...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A VIGOROUS PACIFIC WEATHER SYSTEM WITH A STRONG PRESSURE GRADIENT WILL PRODUCE STRONG SOUTH WINDS ACROSS THE CAMAS PRAIRIE LATE THIS AFTERNOON AND OVERNIGHT TONIGHT. SOUTH WINDS 35 TO 45 MPH WITH GUSTS TO 60 MPH CAN BE EXPECTED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KMSO 051512 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 812 AM MST SAT NOV 5 2005 IDZ007-060315- /O.CON.KMSO.HW.W.0001.051106T0000Z-051106T1200Z/ OROFINO/GRANGEVILLE REGION- 712 AM PST SAT NOV 5 2005 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST SUNDAY... A VIGOROUS PACIFIC WEATHER SYSTEM WITH A STRONG PRESSURE GRADIENT WILL PRODUCE STRONG SOUTH WINDS ACROSS THE CAMAS PRAIRIE LATE THIS AFTERNOON AND OVERNIGHT TONIGHT. SOUTH WINDS 35 TO 45 MPH WITH GUSTS TO 60 MPH CAN BE EXPECTED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ IDZ008-060315- /O.NEW.KMSO.WI.Y.0004.051106T0000Z-051106T1200Z/ LOWER HELLS CANYON/SALMON RIVER REGION- 712 AM PST SAT NOV 5 2005 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST SUNDAY. A VIGOROUS PACIFIC WEATHER SYSTEM WITH A STRONG PRESSURE GRADIENT WILL PRODUCE STRONG SOUTH WINDS ACROSS HELLS CANYON AND SALMON RIVER REGIONS LATE THIS AFTERNOON AND OVERNIGHT TONIGHT. SOUTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KMSO 052125 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 225 PM MST SAT NOV 5 2005 IDZ007-060400- /O.CON.KMSO.HW.W.0001.051106T0000Z-051106T1200Z/ OROFINO/GRANGEVILLE REGION- 125 PM PST SAT NOV 5 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... A VIGOROUS PACIFIC WEATHER SYSTEM WITH A STRONG PRESSURE GRADIENT WILL PRODUCE STRONG SOUTH WINDS ACROSS THE CAMAS PRAIRIE BEGINNING AFTER 4 PM THIS AFTERNOON AND CONTINUING OVERNIGHT TONIGHT. SOUTH WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUSTS TO 60 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ003-060400- /O.NEW.KMSO.LW.Y.0008.051106T0000Z-051106T1800Z/ FLATHEAD/MISSION VALLEYS- 225 PM MST SAT NOV 5 2005 ...LAKE WIND ADVISORY IN EFFECT UNTIL 11 AM MST SUNDAY FOR FLATHEAD LAKE... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON THROUGH 11 AM MST SUNDAY MORNING. A VIGOROUS PACIFIC WEATHER SYSTEM WITH A STRONG PRESSURE GRADIENT WILL PRODUCE STRONG SOUTHWEST WINDS ACROSS FLATHEAD LAKE LATE THIS AFTERNOON THROUGH SUNDAY MORNING. SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH CAN BE EXPECTED. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$ MTZ005-060400- /O.EXB.KMSO.WI.Y.0004.051106T0600Z-051106T1800Z/ MISSOULA/BITTERROOT VALLEYS- 225 PM MST SAT NOV 5 2005 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST SUNDAY FOR THE BITTERROOT VALLEY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND ADVISORY FOR THE BITTERROOT VALLEY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST SUNDAY. A VIGOROUS PACIFIC WEATHER SYSTEM WITH A STRONG PRESSURE GRADIENT WILL PRODUCE STRONG SOUTHWEST WINDS ACROSS BITTERROOT VALLEY LATER TONIGHT THROUGH SUNDAY MORNING. SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED. THERE IS THE POTENTIAL FOR HIGHER WIND GUSTS CHANNELED THROUGH NARROW CANYONS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IDZ008-060400- /O.CON.KMSO.WI.Y.0004.051106T0000Z-051106T1200Z/ LOWER HELLS CANYON/SALMON RIVER REGION- 125 PM PST SAT NOV 5 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON THROUGH 4 AM PST SUNDAY FOR THE LOWER HELLS CANYON AND SALMON RIVER REGION. A VIGOROUS PACIFIC WEATHER SYSTEM WITH A STRONG PRESSURE GRADIENT WILL PRODUCE STRONG SOUTH WINDS ACROSS HELLS CANYON AND SALMON RIVER REGIONS AFTER 4 PM THIS AFTERNOON AND OVERNIGHT TONIGHT. SOUTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KMSO 060355 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 855 PM MST SAT NOV 5 2005 IDZ007-061200- /O.CAN.KMSO.HW.W.0001.000000T0000Z-051106T1200Z/ /O.EXB.KMSO.WI.Y.0004.051106T0600Z-051106T1200Z/ OROFINO/GRANGEVILLE REGION- 755 PM PST SAT NOV 5 2005 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 4 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST SUNDAY. THE HIGH WIND WARNING HAS BEEN CANCELED. A VIGOROUS PACIFIC WEATHER SYSTEM WITH A STRONG PRESSURE GRADIENT WILL PRODUCE STRONG SOUTH WINDS ACROSS HELLS CANYON AND SALMON RIVER REGIONS OVERNIGHT TONIGHT. SOUTH WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT WINDS GUSTS TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MTZ005-060500- /O.CAN.KMSO.WI.Y.0004.051106T0600Z-051106T1800Z/ MISSOULA/BITTERROOT VALLEYS- 855 PM MST SAT NOV 5 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELED THE WIND ADVISORY. WINDS WILL BE MORE SOUTHWESTERLY AND STRONG SUSTAINED WINDS DESCENDING INTO THE BITTERROOT VALLEY ARE NO LONGER EXPECTED. BRIEF GUSTY WINDS TO 30 MPH ARE STILL LIKELY LATE TONIGHT AND SUNDAY MORNING AS A STRONG COLD FRONT MOVES THROUGH THE AREA. $$ MTZ003-060500- /O.CAN.KMSO.LW.Y.0008.000000T0000Z-051106T1800Z/ FLATHEAD/MISSION VALLEYS- 855 PM MST SAT NOV 5 2005 ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELED THE LAKE WIND ADVISORY. STRONG WINDS ARE NOT EXPECTED OVER FLATHEAD LAKE UNTIL AFTER SUNRISE ON SUNDAY. SUSTAINED WINDS FROM 10 TO 20 MPH WITH GUSTS TO 30 MPH ARE POSSIBLE ON SUNDAY BUT STRONG WINDS DURING THE OVERNIGHT HOURS ARE NOT EXPECTED. $$ IDZ008-061200- /O.CON.KMSO.WI.Y.0004.000000T0000Z-051106T1200Z/ LOWER HELLS CANYON/SALMON RIVER REGION- 755 PM PST SAT NOV 5 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. A VIGOROUS PACIFIC WEATHER SYSTEM WITH A STRONG PRESSURE GRADIENT WILL PRODUCE STRONG SOUTH WINDS ACROSS HELLS CANYON AND SALMON RIVER REGIONS AFTER 4 PM THIS AFTERNOON AND OVERNIGHT TONIGHT. SOUTH WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this high wind watch went out at Nov 4, 8:41 AM PST, 4 hours 35 minutes earlier.
Area forecast discussion, Nov 4, 8:41 AM PST, 4 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
941 AM MST FRI NOV 4 2005
.UPDATE...SNOW BANDS ARE SLOWLY DIMINISHING ACROSS THE NORTHERN
ROCKIES THIS MORNING...HOWEVER...WILL LINGER ENOUGH TO KEEP THE
SNOW ADVISORY GOING UNTIL 11 AM MST IN ZONES ADJACENT TO THE
CONTINENTAL DIVIDE. OTHER AREAS MAY SEE LIGHT TO MODERATE SNOW AT
TIMES AS A CONVECTIVE BAND MOVES OVERHEAD. IN
GENERAL...HOWEVER...THE SHOWERS ARE SCATTERED IN COVERAGE AND
SHOULD CONTINUE TO SLOWLY DECREASE INTO THE AFTERNOON.
&&
.AVIATION...CONVECTIVE SNOW BANDS ACROSS PRIMARILY WESTERN MONTANA
WILL SLOWLY DIMINISH INTO THE EARLY AFTERNOON. GREATLY REDUCED
VISIBILITIES AND CEILINGS ARE LIKELY WITHIN THE BANDS. ANOTHER
ROUND OF SNOW IS EXPECTED OVERNIGHT TONIGHT. PLEASE SEE TAFS AND
TWEBS FOR DETAILS.
&&
.PREV DISCUSSION... (ISSUED 343 AM MST FRI NOV 4 2005)
SHORT TERM...A SHORT WAVE RIDGE OF HIGH PRESSURE WILL MOVE IN
FROM THE WEST TODAY AND WILL PROVIDE SOME BRIEF CLEARING. HAVE
CHOSEN TO KEEP AT LEAST SCATTERED POPS IN GIVEN ABUNDANT LOW LEVEL
MOISTURE AND GOOD OROGRAPHIC LIFT. ANOTHER WINTRYY SYSTEM WILL
APPROACH FROM THE WEST TONIGHT. SNOWFALL AND WINDS COULD BE A
PROBLEM AGAIN...AND COULD PROMPT THE ISSUANCE OF ANOTHER SNOW
ADVISORY...AT THE LEAST. FOLLOWING THE PASSAGE OF THIS SYSTEM LATE
TONIGHT AND EARLY SATURDAY MORNING...ANOTHER WEAKER SHORT WAVE
RIDGE WILL BUILD INTO THE AREA FROM THE WEST...CUTTING OFF MOST OF
THE PRECIPITATION.
SATURDAY NIGHT...ANOTHER STRONGER SYSTEM WILL BEGIN TO MOVE
THROUGH THE AREA. EXPECT FOR SNOW LEVELS TO RISE AS A VERY WET
WARM FRONT MOVES THROUGH THE AREA. TIGHT PRESSURE GRADIENTS AND
ATMOSPHERIC MIXING WILL TRANSLATE TO WINDY CONDITIONS ACROSS MOST
OF THE AREA AS THIS SYSTEM MOVES THROUGH. RIGHT NOW...THINKING
THAT MOST OF THE SNOWFALL WILL BE IN THE HIGHER ELEVATIONS. BREEZY
WINDS AT THE SURFACE SHOULD KEEP TEMPERATURES UP ABOVE FREEZING IN
THE VALLEYS...THUS AVOIDING A FREEZING RAIN EVENT.
LONG TERM...A MOIST PROGRESSIVE PATTERN WILL CONTINUE THROUGH
THURSDAY. SUNDAY WILL BE COOL AND SHOWERY BEHIND THE EXITING
SYSTEM AND ASSOCIATED COLD FRONT. COOL CANADIAN AIR WILL REMAIN
OVER WESTERN MONTANA AND WILL SPREAD SOUTH AND SOUTHWEST AS A
RIDGE OF HIGH PRESSURE BUILDS SOUTH OUT OF CANADA. AT THE UPPER
LEVELS HOWEVER...A PROGRESSIVE WESTERLY FLOW WILL KEEP MOISTURE
STREAMING OVER THE INTERMOUNTAIN WEST KEEPING MAINLY SNOW IN THE
FORECAST THROUGH WEDNESDAY. WEDNESDAY NIGHT THROUGH THURSDAY A
DIRTY UPPER LEVEL RIDGE WILL BUILD OVER THE AREA AND BRING SOME
MILDER PACIFIC AIR TO THE INTERMOUNTAIN WEST. EXPECT SNOW LEVELS
TO RISE AND BRING MORE VALLEY RAIN BACK TO THE REGION WITH SNOW
CONTINUING IN THE MOUNTAINS.
&&
.MSO WATCHES/WARNINGS/ADVISORIES...
MT...SNOW ADVISORY UNTIL 11 AM FRIDAY ABOVE 4500 FEET FOR WEST
GLACIER REGION...BITTERROOT/SAPPHIRE MOUNTAINS...
BUTTE/BLACKFOOT REGION...POTOMAC/SEELEY LAKE REGION.
ID...NONE.
&&
UPDATE...WHITMORE
PREV DISCUSSION...HENRY/MEAD
AVIATION...WHITMOREHazardous weather outlook, Nov 4, 10:45 AM PST, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MISSOULA MT 1145 AM MST FRI NOV 4 2005 MTZ002-006-007-043-042300- WEST GLACIER REGION-BITTERROOT/SAPPHIRE MOUNTAINS- BUTTE/BLACKFOOT REGION-POTOMAC/SEELEY LAKE REGION- INCLUDING THE CITIES OF...SWAN LAKE...SULA...ANACONDA... DEER LODGE...DRUMMOND...PHILIPSBURG 1145 AM MST FRI NOV 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST MONTANA AND WEST CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT SCATTERED RAIN AND SNOW SHOWERS WILL CONTINUE TO DECREASE THIS AFTERNOON WITH LITTLE OR NO ADDITIONAL ACCUMULATION EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE AREA WILL REMAIN UNDER AN ACTIVE WEATHER PATTERN FOR THE NEXT WEEK. SNOW...RAIN AND WINDY CONDITIONS ARE POSSIBLE AGAIN SATURDAY NIGHT AS A DECENT WEATHER SYSTEM MOVES THROUGH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. IDZ005>010-MTZ001-004-042300- NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-KOOTENAI/CABINET REGION- LOWER CLARK FORK REGION- INCLUDING THE CITIES OF...PIERCE...ELK RIVER...POWELL... ELK CITY...DIXIE...KOOSKIA...RIGGINS...WHITE BIRD...SHOUP... SALMON...LEADORE...LIBBY...EUREKA...NOXON...THOMPSON FALLS... SUPERIOR 1045 AM PST FRI NOV 4 2005 /1145 AM MST FRI NOV 4 2005/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT ANOTHER WINTER WEATHER SYSTEM WILL APPROACH TONIGHT BRINGING MORE SNOWFALL AND BREEZY CONDITIONS TO THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE AREA WILL REMAIN UNDER AN ACTIVE WEATHER PATTERN FOR THE NEXT WEEK. SNOW...RAIN AND WINDY CONDITIONS ARE POSSIBLE AGAIN SATURDAY NIGHT AS A DECENT WEATHER SYSTEM MOVES THROUGH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ003-005-042300- FLATHEAD/MISSION VALLEYS-MISSOULA/BITTERROOT VALLEYS- INCLUDING THE CITIES OF...KALISPELL...POLSON...ST. IGNATIUS... HAMILTON...DARBY 1145 AM MST FRI NOV 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST MONTANA AND WEST CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT SCATTERED RAIN AND SNOW SHOWERS ARE EXPECTED THIS AFTERNOON. HOWEVER...NO ACCUMULATIONS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE AREA WILL REMAIN UNDER AN ACTIVE WEATHER PATTERN FOR THE NEXT WEEK. RAIN...SNOW AND BREEZY CONDITIONS ARE POSSIBLE LATE SATURDAY NIGHT AS A DECENT WEATHER SYSTEM MOVES THROUGH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 5:20 PM PST | Wind Advisory | MSO | Clearwater, Idaho | 5 hr |
Nearby
High Wind Watches in Idaho, 2005Every high wind watch in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.